Metronidazole

Discussion in 'Introduce Yourself' started by Pamela Rayner, Oct 25, 2017.

    1. Pamela Rayner

      Pamela Rayner Member

      Tinnitus Since:
      Taking Metronidazoli
      Cause of Tinnitus:
      I believe medication
      I have just completed a weeks 3 times a day course of Metronidazole tablets and have a constant shushing which I have discovered could be a form of tinnitus. Has anyone else experienced this with this medication...?
       
    2. jimH
      Caffeine

      jimH Member Benefactor

      Tinnitus Since:
      30 years+
      Cause of Tinnitus:
      Acoustic trauma
      • Helpful Helpful x 1
    3. DebInAustralia
      No Mood

      DebInAustralia Member Benefactor Advocate

      Location:
      Geelong, Victoria
      Tinnitus Since:
      30/12/13
      if its not too personal .. why were you having the metro ...?

      and ..

      do you have hearing loss?
       
    4. RayX

      RayX Member

      Tinnitus Since:
      2018
      Cause of Tinnitus:
      Metronidazol
      Hi Pamela

      I did a 10 day 3x500mg course of metronidazol. Unfortunately the medication had no effect, judt side effects. My tinnitus spiked through the roof. It has been 2,5 months now and there were a couple of good days but most of the time it's been very loud. I've tried a lot of things but nothing seems to have a noticeable effect.

      Hope you have better results

      Ray
       
    5. quietatnight
      Frustrated

      quietatnight Member

      Location:
      Rockford IL
      Tinnitus Since:
      1990
      Cause of Tinnitus:
      Accustic tramma due being too close to a fire craker when I was a kid
      @RayX


      I saw your post and was just wondering how your doing ? I only took one dose of this and I stopped. I'm hoping that things will settle back down soon. Please let me know how things came out for you.




      Thank You

      Louie
      Quietatnight
       
    6. RayX

      RayX Member

      Tinnitus Since:
      2018
      Cause of Tinnitus:
      Metronidazol
      Hi Louie,

      It's been 3,5 months since the metronidazol caused the extreme tinnitus. I regret to say that things have only become very slightly better. The inner ear pressure is a little less for example. But the tinnitus is still very very loud, I hear multiple different sounds. I'm also still very tired. It affects my life a lot.

      Hope you're doing better.

      Ray
       

Share This Page

Loading...